| Model Number |
A2020-120 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event estimated date.The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that an armada 14 balloon dilatation catheter (bdc) was faulty.The bdc was unable to use/inflate as liquid was leaking out at distal end near black connection.The method used to complete the procedure was not provided.There was no clinically significant delay in the procedure and no adverse patient sequela.No additional information was provided.
Additional Manufacturer Narrative
Visual and functional analysis was performed on the returned device.The reported leak was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints.The investigation was unable to determine a cause for the reported difficulties.It may be possible that the shaft of the armada 14 was inadvertently pulled during removal of the unit from the coil or other mishandling during preparation causing the outer member to become displaced within the sidearm causing the leak.However, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.